Підписатись
A.L. Gladkov (A. Gladkov; Gladkov Alexander; Гладков Александр Львович; Гладков А.Л.)
A.L. Gladkov (A. Gladkov; Gladkov Alexander; Гладков Александр Львович; Гладков А.Л.)
Belarusian State University, Faculty of Mechanics and Mathematics, 4 Nezavisimosti Av., 220030 Minsk
Підтверджена електронна адреса в bsu.by - Домашня сторінка
Назва
Посилання
Посилання
Рік
Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition
A Gladkov, KI Kim
Journal of Mathematical Analysis and Applications 338 (1), 264-273, 2008
692008
Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition
A Gladkov, M Guedda
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4573-4580, 2011
552011
Semilinear heat equation with absorption and a nonlocal boundary condition
A Gladkov, M Guedda
Applicable Analysis 91 (12), 2267-2276, 2012
412012
Uniqueness and nonuniqueness for reaction-diffusion equation with nonlocal boundary condition
A Gladkov, KI Kim
Advances in Mathematical Sciences and Applications 19 (1), 39, 2009
342009
Blow-up problem for semilinear heat equation with nonlinear nonlocal boundary condition
A Gladkov, T Kavitova
Applicable Analysis 95 (9), 1974-1988, 2016
322016
О задаче Коши в классах растущих функций для уравнения фильтрации с конвекцией
АЛ Гладков
Математический сборник 186 (6), 35-56, 1995
24*1995
Единственность решения задачи Коши для некоторых квазилинейных псевдопараболических уравнений
АЛ Гладков
Математические заметки 60 (3), 356-362, 1996
231996
Задача Коши для некоторых вырождающихся квазилинейных параболических уравнений с поглощением
АЛ Гладков
Сибирский математический журнал 34 (1), 47-64, 1993
23*1993
Initial boundary value problem for a semilinear parabolic equation with nonlinear nonlocal boundary condition
AL Gladkov, TV Kavitova
Ukrainian Mathematical Journal 68 (2), 179–192, 2016
222016
Unique solvability of the Cauchy problem for certain quasilinear pseudoparabolic equations
AL Gladkov
Mathematical Notes 60 (3), 264-268, 1996
22*1996
A KPZ growth model with possibly unbounded data: correctness and blow-up
A Gladkov, M Guedda, R Kersner
Nonlinear Analysis: Theory, Methods & Applications 68 (7), 2079-2091, 2008
192008
Diffusion–absorption equation without growth restrictions on the data at infinity
A Gladkov, M Guedda
Journal of mathematical analysis and applications 274 (1), 16-37, 2002
192002
On global existence of solutions of initial boundary value problem for a system of semilinear parabolic equations with nonlinear nonlocal Neumann boundary conditions
AL Gladkov, AI Nikitin
Differential Equations 54, 86-105, 2018
18*2018
On the existence of global solutions of a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions
AL Gladkov, AI Nikitin
Differential Equations 52, 467-482, 2016
17*2016
A Reaction‐Diffusion System with Nonlinear Nonlocal Boundary Conditions
A Gladkov, A Nikitin
International Journal of Partial Differential Equations 2014 (1), 523656, 2014
172014
Initial boundary value problem for a semilinear parabolic equation with absorption and nonlinear nonlocal boundary condition*
A Gladkov
Lithuanian Mathematical Journal 57, 468-478, 2017
162017
О поведении решений некоторых квазилинейных параболических уравнений со степенными нелинейностями
АЛ Гладков
Математический сборник 191 (3), 25-42, 2000
16*2000
Behavior of solutions of semilinear parabolic equations as x→∞
AL Gladkov
Mathematical Notes 51 (2), 124-128, 1992
16*1992
Global existence of solutions of initial boundary value problem for nonlocal parabolic equation with nonlocal boundary condition
A Gladkov, T Kavitova
Mathematical Methods in the Applied Sciences 43 (8), 5464-5479, 2020
142020
Blow-up problem for semilinear heat equation with nonlinear nonlocal Neumann boundary condition
A Gladkov
Communications on Pure and Applied Analysis 16 (6), 2053 – 2068, 2017
122017
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20